This material has been published in
J. Algebraic Combin. 22 (2005), 273-288,
the only definitive repository of the content that has been
certified and accepted after peer review. Copyright and all rights therein
are retained by Springer-Verlag.
This material may not be copied or reposted
without explicit permission.
On multiplicities of points on Schubert varieties in
We prove a conjecture by Kreiman and Lakshmibai on a combinatorial
description of multiplicities of points on Schubert
varieties in Graßmannians in terms of certain sets of reflections in
the corresponding Weyl group. The proof is accomplished by relating
these sets of reflections to the author's previous
combinatorial interpretation of these multiplicities in terms of
non-intersecting lattice paths (Séminaire Lotharingien Combin.
Moreover, we provide a compact formula for the
Hilbert series of the tangent cone to a Schubert variety in a
Graßmannian assuming the truth of another conjecture of Kreiman and
The following versions are available:
Back to Christian Krattenthaler's